Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 418, NWS Tulsa, OK

August 6, 20177 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 6, 2017, 1:08 AM CDT for 7 counties in Oklahoma. It was in force for 67 min. 30 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2017, 1:08 AM CDT (06:08 UTC)
Expired
Aug 6, 2017, 2:15 AM CDT
In force
67 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Creek County, OK, Nowata County, OK, Osage County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 38 km from the middle of the area, began a volume at 06:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 1:18 AM CDTTORNADO 2Tulsa, OK*** 5 INJ *** UPDATED TO INCLUDE INTENSITY FOUND BY STORM SURVEY TEAM ACROSS CENTRAL TULSA IN THE 41ST STREET CORRIDOR.
Aug 6, 1:18 AM CDTTORNADOTulsa, OK*** 5 INJ *** TORNADIC DEBRIS SIGNATURE OBSERVED ON RADAR NEAR 41ST STREET BETWEEN HARVARD AND YALE. NUMEROUS REPORTS OF BUILDINGS DAMAGED, INCLUDING ROOFS TORN OFF AND WINDOWS BLOWN OUT. AT LEAST 5 PEOPLE SUSTAINED LACERATION INJURIES AND WERE TRANSPORTED TO
Aug 6, 1:19 AM CDTTSTM WND DMG3 Se Tulsa, OKBUILDING AND STRUCTURAL DAMAGE AT 41ST AND YALE. TIME ESTIMATED BY RADAR.
Aug 6, 1:19 AM CDTTSTM WND DMG3 Sw Tulsa, OK1 INCH TREE LIMBS BROKEN SHINGLES BLOWN OFF.
Aug 6, 1:20 AM CDTTSTM WND DMG3 Se Tulsa, OKLARGE TREE UPROOTED NEAR 40TH AND TOLEDO. TIME ESTIMATED BY RADAR.
Aug 6, 1:20 AM CDTTSTM WND DMGTulsa, OKSEVERASL LARGE TREES SNAPPED AT BASE. POWER POLES DOWN. WINDOWS BLOWN OUT OF BUSINESSES NEAR 46TH AND MEMORIAL.
Aug 6, 1:21 AM CDTTSTM WND DMG6 Se Tulsa, OKTRAILOR OVERTURNED NEAR 46TH AND MINGO. TIME ESTIMATED BY RADAR.
Aug 6, 1:21 AM CDTTSTM WND DMG7 Se Tulsa, OKTREE SNAPPED NEAR 51ST AND GARNETT. TIME ESTIMATED BY RADAR.
Aug 6, 1:22 AM CDTTSTM WND DMG5 Se Tulsa, OKPOWER LINES DOWN AND BILLBOARD DAMAGE AT 41ST STREET AND I-44. TIME ESTIMATED BY RADAR.
Aug 6, 1:22 AM CDTTSTM WND DMG5 Se Tulsa, OKTREE LIMBS DOWN NEAR 51ST AND YALE. TIME ESTIMATED BY RADAR.
Aug 6, 1:23 AM CDTTSTM WND DMG4 Se Tulsa, OKTREE LIMBS DOWN NEAR 43RD AND HUDSON. TIME ESTIMATED BY RADAR.
Aug 6, 1:23 AM CDTTSTM WND DMG6 Se Tulsa, OKCAR WINDOWS BLOWN OUT AT DEALERSHIP NEAR 46TH STREET AND MEMORIAL. TIME ESTIMATED BY RADAR.
Aug 6, 1:23 AM CDTTSTM WND DMG6 Se Tulsa, OKPOWER POLE AND POWER LINE DAMAGE NEAR 61ST AND MEMORIAL. TIME ESTIMATED BY RADAR.
Aug 6, 1:24 AM CDTTSTM WND DMG4 N Broken Arrow, OKTREE SNAPPED AT ASPEN AND 51ST.
Aug 6, 1:25 AM CDTTSTM WND DMG4 N Broken Arrow, OKMULTIPLE LARGE TREE LIMBS DOWN OFF ASPEN, BETWEEN 41ST AND 51ST.
Aug 6, 1:25 AM CDTTSTM WND DMG4 N Broken Arrow, OKSHINGLES BLOWN OFF ROOF EAST OF ASPEN BETWEEN 41ST AND 51ST.
Aug 6, 1:27 AM CDTTSTM WND DMG3 Nne Broken Arrow, OKTREE LIMBS DOWN NEAR LYNN LANE AND 51ST. TIME ESTIMATED BY RADAR.
Aug 6, 1:28 AM CDTTSTM WND DMG2 Ne Broken Arrow, OKDAMAGE TO AN APT COMPLEX NEAR 61ST AND LYNN LANE. TIME ESTIMATED BY RADAR.
Aug 6, 1:28 AM CDTTSTM WND DMG3 Ne Broken Arrow, OKTREE DAMAGE AT THE GREENS APTS OF BROKEN ARROW, NEAR 51ST AND 193RD. TIME ESTIMATED BY RADAR.
Aug 6, 1:28 AM CDTTSTM WND DMGBroken Arrow, OKTREE DAMAGE IN CARRIAGE CROSSING, JUST NORTH OF THE HIGH SCHOOL. TIME ESTIMATED BY RADAR.
Aug 6, 1:29 AM CDTTSTM WND DMG2 Ne Broken Arrow, OKLARGE TREE UPROOTED NEAR 61ST AND LYNN LANE. TIME ESTIMATED BY RADAR.
Aug 6, 1:29 AM CDTTSTM WND DMG3 Ne Broken Arrow, OKFENCE BLOWN DOWN AT TULSA COUNTY LINE BETWEEN 51ST AND 61ST. TIME ESTIMATED BY RADAR.
Aug 6, 1:30 AM CDTTSTM WND DMG7 Ene Broken Arrow, OKTREES SNAPPED NEAR 61ST AND 286TH NEAR OAK GROVE, OK. TIME ESTIMATED BY RADAR.
Aug 6, 1:30 AM CDTTORNADO3 Ne Broken Arrow, OKA TORNADO DAMAGED THE ROOFS OF A NUMBER OF HOMES...BLEW DOWN TREES AND POWER POLES...AND BLEW THE ROOF OFF OF AN OUTBUILDING.
Aug 6, 1:35 AM CDTTSTM WND DMGOologah, OKMULTIPLE LARGE TREES DOWN. SHEET METAL PULLED OFF BARNS. TIME ESTIMATED FROM RADAR.
Aug 6, 1:35 AM CDTTORNADO2 Ne Oologah, OKA TORNADO SNAPPED POWER POLES...DAMAGED A HOME...DAMAGED BARNS...AND BLEW DOWN TREES.
Aug 6, 1:45 AM CDTTSTM WND DMGTulsa, OKLARGE OVERHEAD SIGN HAS FALLEN AND CLOSED I-44 NEAR 41ST AND SHERIDAN.
Aug 6, 2:08 AM CDTTSTM WND DMG3 N Broken Arrow, OK1 INCH TREE LIMBS BROKEN, SHINGLES BLOWN OFF ROOF
Aug 6, 2:15 AM CDTTSTM WND DMGTulsa, OKNUMEROUS REPORTS OF DAMAGE TO ROOFS, SIGNS, POWER POLES ALONG 41ST STREET BETWEEN SHERIDAN AND MEMORIAL AVE.
Aug 6, 2:25 AM CDTTSTM WND DMGBroken Arrow, OKNUMEROUS LARGE TREE LIMBS DOWN ON NORTH SIDE OF BROKEN ARROW.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 25 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 5, 7:04 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 6.1 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2017-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 415 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2017-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
415 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
2366 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

970 
WUUS54 KTSA 060608
SVRTSA
OKC037-105-113-131-143-145-147-060715-
/O.NEW.KTSA.SV.W.0418.170806T0608Z-170806T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
108 AM CDT SUN AUG 6 2017

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Rogers County in northeastern Oklahoma...
  Southeastern Osage County in northeastern Oklahoma...
  Northeastern Creek County in northeastern Oklahoma...
  Southern Washington County in northeastern Oklahoma...
  Northwestern Wagoner County in northeastern Oklahoma...
  Southwestern Nowata County in northeastern Oklahoma...
  Tulsa County in northeastern Oklahoma...

* Until 215 AM CDT

* At 108 AM CDT, severe thunderstorms were located along a line
  extending from near Ramona to 2 miles southwest of Collinsville to
  4 miles southwest of Sand Springs, moving east at 30 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations in or near the path include...
  Tulsa...                          Broken Arrow...
  Sand Springs...                   Claremore...
  Owasso...                         Bixby...
  Sapulpa...                        Jenks...
  Coweta...                         Skiatook...
  Catoosa...                        Collinsville...
  Verdigris...                      Mannford...
  Chelsea...                        Inola...
  Sperry...                         Oologah...
  Ramona...                         Ochelata...

This includes Interstate 44 between mile markers 212 and 259.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3660 9545 3625 9543 3596 9572 3606 9637
      3616 9630 3616 9627 3620 9624 3622 9625
      3639 9613 3663 9599
TIME...MOT...LOC 0608Z 281DEG 24KT 3655 9591 3635 9588 3609 9617 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
520 
WWUS54 KTSA 060619
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
119 AM CDT SUN AUG 6 2017

OKC037-105-113-131-143-145-147-060715-
/O.CON.KTSA.SV.W.0418.000000T0000Z-170806T0715Z/
Rogers OK-Osage OK-Creek OK-Washington OK-Wagoner OK-Nowata OK-
Tulsa OK-
119 AM CDT SUN AUG 6 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR ROGERS...SOUTHEASTERN OSAGE...NORTHEASTERN CREEK...SOUTHERN
WASHINGTON...NORTHWESTERN WAGONER...SOUTHWESTERN NOWATA AND TULSA
COUNTIES...

At 119 AM CDT, severe thunderstorms were located along a line
extending from 4 miles east of Ramona to 3 miles southeast of
Collinsville to Tulsa, moving east at 30 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Sand Springs...                   Claremore...
Owasso...                         Bixby...
Sapulpa...                        Jenks...
Coweta...                         Skiatook...
Catoosa...                        Collinsville...
Verdigris...                      Mannford...
Chelsea...                        Inola...
Sperry...                         Oologah...
Ramona...                         Ochelata...

This includes Interstate 44 between mile markers 212 and 259.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3660 9545 3625 9543 3596 9572 3606 9637
      3616 9630 3616 9627 3620 9624 3622 9625
      3639 9613 3663 9599
TIME...MOT...LOC 0619Z 279DEG 25KT 3654 9584 3634 9578 3606 9594 

HAIL...<.75IN
WIND...60MPH
 
$$
795 
WWUS54 KTSA 060707
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
207 AM CDT SUN AUG 6 2017

OKC037-105-113-131-143-145-147-060716-
/O.EXP.KTSA.SV.W.0418.000000T0000Z-170806T0715Z/
Rogers OK-Osage OK-Creek OK-Washington OK-Wagoner OK-Nowata OK-
Tulsa OK-
207 AM CDT SUN AUG 6 2017

...THE SEVERE THUNDERSTORM WARNING FOR ROGERS...SOUTHEASTERN OSAGE...
NORTHEASTERN CREEK...SOUTHERN WASHINGTON...NORTHWESTERN WAGONER...
SOUTHWESTERN NOWATA AND TULSA COUNTIES WILL EXPIRE AT 215 AM CDT...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore the warning will
be allowed to expire.  However heavy rain is still possible with
these thunderstorms.

A severe thunderstorm watch remains in effect until 400 AM CDT for
northeastern Oklahoma.

LAT...LON 3660 9545 3625 9543 3596 9572 3606 9637
      3616 9630 3616 9627 3620 9624 3622 9625
      3639 9613 3663 9599
TIME...MOT...LOC 0706Z 281DEG 24KT 3648 9546 3628 9540 3600 9556 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 11:50 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Aug 5, 11:50 PM CDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1150 PM CDT Sat Aug 5 2017

.DISCUSSION...

The discussion for the 06Z TAF forecast can be found below.

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
The forecast reasoning has not changed much from the 00Z forecast.
A complex of storms will move southeast during the overnight
across E OK and into W AR by early Sunday morning. Tried to hit
the most favored time window at each TAF site in tempo groups.
Some gusty winds and heavy rains will likely reduce vsbys to MVFR
or even IFR as they move thru. A brief period of MVFR cigs is also
possible Sunday morning before all sites return to VFR
conditions. Some potential for storms will exist mainly at the
southern sites of KFSM and KMLC on Sunday afternoon. Will cover
this with a VCTS mention.

Lacy

&&

.PREV DISCUSSION... /Issued 825 PM CDT Sat Aug 5 2017/

..UPDATE...

DISCUSSION...
A complex of thunderstorms that developed east of the surface low
this afternoon in south-central Kansas has finally begun to make
some eastward propagation this evening along a quasi-stationary
boundary. Current hi-res models have this complex merging and
increasing in coverage as 850mb low-level jet picks up overnight.
The complex is progged to follow the boundary and instability
gradient, dropping southeast with time with severe t-storm threat
transitioning over to heavy rain and flash flood threat later
tonight. Current Flash Flood Watch area still looks good, but
will have to continue to monitor trends to see if it will need to
be expanded eastward into Arkansas. Boundary has appeared to
shifted a bit northward as of early this evening but with a line
of convection north of the area in northeast Kansas and extending
down through Missouri, the boundary is not expected to make much
more northward progress.

Forecast update this evening will focus on trending hourly pops as
convection moves in with slight adjustments for all other
forecast grids.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   73  86  70  83 /  90  60  40  20
FSM   72  84  73  84 /  80  90  60  60
MLC   76  87  73  83 /  70  70  60  70
BVO   71  84  67  82 /  90  60  30  20
FYV   71  79  68  80 /  90  90  60  30
BYV   67  78  67  80 /  90  90  50  20
MKO   74  84  71  83 /  90  80  60  40
MIO   68  81  67  81 /  90  80  40  20
F10   74  87  71  83 /  80  70  60  40
HHW   75  88  74  84 /  50  60  60  70

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Sunday afternoon for OKZ054>058-
     060>063-067-068.

AR...None.
&&

AVIATION...30
Hazardous weather outlook, Aug 5, 7:23 PM CDT, 5 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
723 PM CDT Sat Aug 5 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-061015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
723 PM CDT Sat Aug 5 2017

...SEVERE THUNDERSTORM WATCH IN EFFECT FOR PORTIONS OF NORTHEAST
OKLAHOMA FROM 7PM TONIGHT THROUGH 2AM SUNDAY...

...HEAVY RAIN LIKELY OVERNIGHT ACROSS PORTIONS OF EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS...

...FLASH FLOOD WATCH IN EFFECT FROM 10PM TONIGHT THROUGH 1PM
SUNDAY AFTERNOON...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
 	AREA...Northeast Oklahoma and far northwest Arkansas.
	ONSET...This evening.

FLASH FLOOD.
	RISK...Elevated.
 	AREA...Northeast Oklahoma and northwest Arkansas.
	ONSET...Tonight.

HEAVY RAIN.
	RISK...Elevated.
 	AREA...Northeast Oklahoma and northwest Arkansas.
	ONSET...This evening into the overnight hours.

DISCUSSION...

Scattered showers and thunderstorms have begun to develop east of
a surface low currently positioned over southwest Kansas. A
nearly stationary boundary extending eastwards from this low
across south-central Kansas, northeast Oklahoma, and northwest
Arkansas will see additional development as the evening wears on,
especially over southeast Kansas and northern Oklahoma. Limited
severe threat will primarily be focused near the surface low in
south-central Kansas and north-central Oklahoma, but a few strong
to severe storms could push their way into northeast Oklahoma
later tonight. Main threats would be damaging winds, hail, heavy
rain, and lightning.

Heavy rain threat will continue to increase this evening and into
the overnight hours as storms work their way southeastward.
Rainfall amounts of 1 to 3 inches will be common, with locally
higher amounts possible. This will create the potential for flash
flooding concerns, thus a Flash Flood Watch has been issued for
portions of northeast Oklahoma and could be extended into
northwest Arkansas depending on overall storm trends.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Thunderstorm Potential...Heavy Rain Potential.
MONDAY through FRIDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...

Thunderstorms with the threat for heavy rainfall will continue
Sunday as a slow moving frontal boundary stalls over far southeast
Oklahoma into Monday. Widespread rainfall amounts of 2 to 4
inches are likely through Sunday night with locally higher
amounts possible. Flash flooding concerns will continue into
Sunday...thus, a flash flood watch has been issued for parts of
the area through Sunday afternoon.

An unsettled weather pattern will persist for the remainder of the
work week with chances for showers and thunderstorms possible each
day.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Aug 5, 11:00 PM CDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1100 PM CDT SAT AUG 5 2017

OKZ055-056-060430-
Nowata OK-Washington OK-
1100 PM CDT SAT AUG 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WASHINGTON AND WEST
CENTRAL NOWATA COUNTIES UNTIL 1130 PM CDT...

At 1059 PM CDT, a strong thunderstorm was located over Dewey, moving
northeast at 25 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Bartlesville...                   Dewey...
Copan...                          Wann...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.

LAT...LON 3679 9571 3670 9597 3675 9600 3686 9600
      3694 9583
TIME...MOT...LOC 0359Z 239DEG 22KT 3679 9595
Special weather statement, Aug 5, 11:13 PM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1113 PM CDT SAT AUG 5 2017

OKZ054-055-060445-
Osage OK-Washington OK-
1113 PM CDT SAT AUG 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL OSAGE AND
SOUTHWESTERN WASHINGTON COUNTIES UNTIL 1145 PM CDT...

At 1113 PM CDT, a strong thunderstorm was located 4 miles northwest
of Barnsdall, moving east at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Bartlesville...                   Pawhuska...
Barnsdall...                      Wynona...
Ochelata...                       Avant...
Okesa...                          Pershing...
Nelagoney...                      Tallant...
Wolco...

A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.

LAT...LON 3646 9633 3671 9634 3676 9600 3670 9596
      3648 9595
TIME...MOT...LOC 0413Z 266DEG 27KT 3660 9622
Special weather statement, Aug 5, 11:52 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1152 PM CDT SAT AUG 5 2017

OKZ054-060530-
Osage OK-
1152 PM CDT SAT AUG 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL OSAGE COUNTY UNTIL
1230 AM CDT...

At 1152 PM CDT, a strong thunderstorm was located 3 miles southwest
of Pawhuska, moving east at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Pawhuska...                       Barnsdall...
Wynona...                         Okesa...
Pershing...                       Nelagoney...
Tallant...                        Wolco...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.

LAT...LON 3651 9645 3671 9646 3674 9608 3653 9605
TIME...MOT...LOC 0452Z 261DEG 30KT 3662 9637
Special weather statement, Aug 5, 11:59 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1159 PM CDT SAT AUG 5 2017

OKZ054-059-060530-
Osage OK-Pawnee OK-
1159 PM CDT SAT AUG 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OSAGE AND NORTHWESTERN
PAWNEE COUNTIES UNTIL 1230 AM CDT...

At 1159 PM CDT, strong thunderstorms were located along a line
extending from 6 miles east of Fairfax to 10 miles east of Marland to
3 miles north of Perry. Movement was southeast at 20 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Pawnee...                         Hominy...
Fairfax...                        Wynona...
Ralston...                        Skedee...

A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.

LAT...LON 3673 9652 3647 9611 3637 9666 3625 9686
      3625 9692 3633 9693 3634 9703 3651 9703
      3651 9701 3653 9698 3653 9696 3655 9692
      3655 9690 3658 9689 3660 9692 3658 9698
      3659 9704
TIME...MOT...LOC 0459Z 301DEG 19KT 3660 9660 3653 9698 3634 9728
Special weather statement, Aug 6, 12:18 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1218 AM CDT SUN AUG 6 2017

OKZ054-055-059>061-064-060545-
Tulsa OK-Osage OK-Rogers OK-Pawnee OK-Washington OK-Creek OK-
1218 AM CDT SUN AUG 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROGERS...SOUTHEASTERN
OSAGE...NORTHWESTERN CREEK...SOUTHERN WASHINGTON...PAWNEE AND
NORTHERN TULSA COUNTIES UNTIL 1245 AM CDT...

At 1218 AM CDT, strong thunderstorms were located along a line
extending from near Ochelata to 2 miles northeast of Stillwater.
Movement was southeast at 55 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Northwestern Tulsa...             Bartlesville...
Sand Springs...                   Pawhuska...
Pawnee...                         Owasso...
Skiatook...                       Collinsville...
Hominy...                         Cleveland...
Mannford...                       Drumright...
Barnsdall...                      Sperry...
Oologah...                        Oilton...
Ramona...                         Wynona...
Ochelata...                       Jennings...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.

LAT...LON 3679 9608 3664 9581 3660 9581 3660 9572
      3644 9543 3590 9662 3616 9662 3616 9682
      3624 9682 3625 9692 3633 9693 3634 9702
TIME...MOT...LOC 0518Z 310DEG 47KT 3660 9601 3615 9702
Special weather statement, Aug 6, 12:44 AM CDT, 24 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1244 AM CDT SUN AUG 6 2017

OKZ054>056-059>061-064-060645-
Tulsa OK-Osage OK-Rogers OK-Pawnee OK-Nowata OK-Washington OK-
Creek OK-
1244 AM CDT SUN AUG 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROGERS...
SOUTHEASTERN OSAGE...CREEK...SOUTHERN WASHINGTON...SOUTHWESTERN
NOWATA...SOUTHEASTERN PAWNEE AND TULSA COUNTIES UNTIL 145 AM CDT...

At 1244 AM CDT, strong thunderstorms were located along a line
extending from 2 miles northwest of Ochelata to 6 miles northeast of
Walnut Creek State Park to 3 miles north of Ripley. Movement was
southeast at 25 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Tulsa...                          Bartlesville...
Sand Springs...                   Bristow...
Owasso...                         Sapulpa...
Jenks...                          Glenpool...
Skiatook...                       Catoosa...
Collinsville...                   Cleveland...
Mannford...                       Drumright...
Sperry...                         Kellyville...
Oologah...                        Oilton...
Ramona...                         Depew...

This includes Interstate 44 between mile markers 178 and 233.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.

LAT...LON 3638 9628 3673 9602 3656 9548 3603 9589
      3572 9662 3616 9662 3616 9682
TIME...MOT...LOC 0544Z 314DEG 24KT 3663 9601 3634 9623 3607 9688

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 7:32 PM CDTSevere Thunderstorm WarningTSAOsage58 min
Aug 5, 8:24 PM CDTSpecial Weather StatementTSAOsage36 min
Aug 5, 8:52 PM CDTSpecial Weather StatementTSAOsage38 min
Aug 5, 9:07 PM CDTSpecial Weather StatementTSAKay68 min
Aug 5, 9:20 PM CDTAreal Flood AdvisoryTSAOsage5 hr
Aug 5, 10:10 PM CDTSevere Thunderstorm WarningTSAOsage35 min
Aug 5, 10:42 PM CDTSevere Thunderstorm WarningTSAOsage33 min
Aug 5, 11:00 PM CDTSpecial Weather StatementTSAWashington30 min
Aug 5, 11:13 PM CDTSpecial Weather StatementTSAOsage32 min
Aug 5, 11:48 PM CDTFlash Flood WarningTSAOsage3 hr
Aug 5, 11:52 PM CDTSpecial Weather StatementTSAOsage38 min
Aug 5, 11:59 PM CDTSpecial Weather StatementTSAOsage31 min
Aug 6, 12:18 AM CDTSpecial Weather StatementTSAOsage, Pawnee, Rogers27 min
Aug 6, 12:40 AM CDTAreal Flood AdvisoryTSAOsage, Washington4 hr
Aug 6, 12:44 AM CDTSpecial Weather StatementTSACreek, Tulsa61 min
Aug 6, 12:57 AM CDTAreal Flood AdvisoryTSAOsage, Tulsa, Washington4 hr
Aug 6, 1:25 AM CDTTornado WarningTSARogers, Tulsa, Wagoner35 min
Aug 6, 1:29 AM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Rogers, Tulsa, Wagoner46 min
Aug 6, 1:37 AM CDTTornado WarningTSANowata, Rogers23 min
Aug 6, 1:42 AM CDTTornado WarningTSAMayes, Rogers21 min
Aug 6, 1:43 AM CDTTornado WarningTSAMayes, Rogers, Wagoner32 min
Aug 6, 1:56 AM CDTTornado WarningTSACherokee, Delaware, Mayes, Wagoner17 min
Aug 6, 2:05 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Sequoyah and 1 more40 min
Aug 6, 2:21 AM CDTFlash Flood WarningTSACreek, Tulsa6 hr
Aug 6, 2:45 AM CDTSpecial Weather StatementTSAAdair, Cherokee45 min
Aug 6, 2:53 AM CDTAreal Flood AdvisoryTSAMuskogee, Okmulgee, Wagoner4 hr
Aug 6, 3:21 AM CDTAreal Flood WarningTSANowata, Osage, Washington6 hr
Aug 6, 3:24 AM CDTSpecial Weather StatementTSASequoyah66 min
Aug 6, 3:45 AM CDTSpecial Weather StatementTSAHaskell, McIntosh60 min
Aug 6, 4:50 AM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore40 min
Aug 6, 5:03 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Okmulgee and 2 more3 hr
Aug 6, 5:27 AM CDTSpecial Weather StatementTSALeFlore48 min
Aug 6, 8:14 AM CDTAreal Flood WarningTSACreek, Tulsa24 hr
Aug 6, 8:25 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore3 hr
Aug 6, 8:32 AM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore4 hr
Aug 6, 8:46 AM CDTAreal Flood AdvisoryTSAChoctaw, Latimer, LeFlore, Pittsburg, Pushmataha4 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.